师资队伍
教授
当前位置: 学院主页 > 师资队伍 > 教授 > 正文
  • 姓名何兴纲
  • 职称教授,博士生导师
  • 办公室六号楼M506
  • 邮箱xingganghe@163.com
个人简介 Brief Introduction
何兴纲,男,教授,博士生导师。贵州安顺人
开设课程 Courses
研究方向 Research Interests 
测度论及其应用、 调和与非调和Fourier分析、分形几何、小波分析。
教育经历 Education Experience
1979年9月---83年7月,武汉大学数学系本科。
1986年9月---89年7月,复旦大学数学所硕士。导师:何成奇教授。
1998年1月---2001年3月,香港中文大学数学系博士。导师:刘家成讲座教授。
2006年7月---2007年7月,香港中文大学数学系博士后。
工作经历 Work Experience
1983年7月---1986年9月,湖南师范大学数学系助教
1989年7月---至今,华中师范大学数学系(数学与统计学学院)助教、讲师、副教授、教授、博士生导师。
研究成果 Research Results
37. Fu, Yan-Song; He, Xing-Gang; Wen, Zhi-Xiong Spectra of Bernoulli convolutions and random convolutions. J. Math. Pures Appl. (9) 116 (2018), 105–131. 36. He, Xing-Gang; Kang, Qing-can; Tang, Min-wei; Wu, Zhi-Yi Beurling dimension and self-similar measures. J. Funct. Anal. 274 (2018), no. 8, 2245–2264. 35. He, Liu; He, Xing-Gang On the Fourier orthonormal bases of Cantor-Moran measures. J. Funct. Anal. 272 (2017), no. 5, 1980–2004. 34. Fu, Xiaoye; He, Xinggang; Lau, Ka-Sing Spectrality of self-similar tiles. Constr. Approx. 42 (2015), no. 3, 519–541. 33. An, Li-Xiang; He, Xing-Gang; Lau, Ka-Sing Spectrality of a class of infinite convolutions. Adv. Math. 283 (2015), 362–376. 32. An, Li-Xiang; He, Xing-Gang; Tao, Li Spectrality of the planar Sierpinski family. J. Math. Anal. Appl. 432 (2015), no. 2, 725–732. 31. An, Li-Xiang; He, Xing-Gang; Li, Hai-Xiong Spectrality of infinite Bernoulli convolutions. J. Funct. Anal. 269 (2015), no. 5, 1571–1590. 30. He, Xing-Gang; Liu, Chun-Tai On the range of ∑∞n=1±cn. Ann. Acad. Sci. Fenn. Math. 40 (2015), no. 1, 135–148. 29. Dai, Xin-Rong; He, Xing-Gang; Lau, Ka-Sing; On spectral N-Bernoulli measures. Adv. Math. 259(2014), 511–531. 28. An, Li-Xiang; He, Xing-Gang; A class of spectral Moran measures. J. Funct. Anal. 266 (2014), no. 1, 343–354. 27. An, Li-Xiang; He, Xing-Gang; Li, Hai-Xiong; Quasisymmetrically thick generalized-Cantor sets in R. Arch. Math. (Basel) 101 (2013), no. 6, 591–597. 26. Dai, Xin-Rong; He, Xing-Gang; Lai, Chun-Kit Spectral property of Cantor measures with consecutive digits. Adv. Math. 242 (2013), 187–208. 25. He, Xing-Gang; Lai, Chun-Kit; Lau, Ka-Sing Exponential spectra in L2(µ). Appl. Comput. Harmon. Anal. 34 (2013), no. 3, 327–338. 24. Cao, Li; He, Xing-Gang Dimensional results for Cartesian products of homogeneous Moran sets. Acta Math. Appl. Sin. Engl. Ser. 28 (2012), no. 4, 673–680. 23. He, Xing-Gang; Li, Hai-Xiong Weyl-Heisenberg Riesz bases generated by two intervals. J. Fourier Anal. Appl. 18 (2012), no. 5, 954–971. 22. Deng, GuoTai; He, XingGang Lipschitz equivalence of fractal sets in R. Sci. China Math. 55 (2012),no. 10, 2095–2107. 21. Cao, Li; He, Xinggang Dimensional results for the Moran-Sierpinski gasket. Wuhan Univ. J. Nat. Sci.17 (2012), no. 2, 93–96. 20. He, Xing-Gang; Lau, Ka-Sing On the Weyl-Heisenberg frames generated by simple functions. J. Funct. Anal. 261 (2011), no. 4, 1010–1027. 19. He, Xing-Gang; Kirat, Ibrahim; Lau, Ka-Sing Height reducing property of polynomials and self-affine tiles. Geom. Dedicata 152 (2011), 153–164. 18. Deng, Qi-Rong; He, Xing-Gang; Lau, Ka-Sing Self-affine measures and vector-valued representations. Studia Math. 188 (2008), no. 3, 259–286. 17. He, Xing-Gang; Lau, Ka-Sing On a generalized dimension of self-affine fractals. Math. Nachr. 281(2008), no. 8, 1142–1158. 16. Deng, Guo-Tai; He, Xing-Gang Integral self-affine sets with positive Lebesgue measures. Arch. Math. (Basel) 90 (2008), no. 2, 150–157. 15. Deng, Guo-Tai; He, Xing-Gang; Wen, Zhi-Xiong Self-similar structure on intersections of triadic Cantor sets. J. Math. Anal. Appl. 337 (2008), no. 1, 617–631. 14. He, Xing-Gang; Liu,Chun-Tai Matrixrefinementequations:continuityandsmoothness. Czechoslovak Math. J. 57(132) (2007), no. 2, 747–762. 13. He, Xing-Gang Graph-directed sets and multitiles. Southeast Asian Bull. Math. 31 (2007), no. 3, 523–536. 12. He, Xing-Gang; Wen, Zhi-Ying The self-similarity structure on infinite intervals. J. Math. Anal. Appl. 329 (2007), no. 2, 1094–1101. 11. He, Xing-Gang On the boundaries of self-similar tiles in R1. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3163–3170. 10. He, Xing-Gang; Wen, Zhi-Ying On the L1-solutions of refinement equations with positive coefficients. Nonlinearity 19 (2006), no. 7, 1553–1563. 9. He, Xing-Gang; Lau, Ka-Sing Characterization of tile digit sets with prime determinants. Appl. Comput. Harmon. Anal. 16 (2004), no. 3, 159–173. 8. He, Xing-Gang; Lau, Ka-Sing; Rao, Hui Self-affine sets and graph-directed systems. Constr. Approx.19 (2003), no. 3, 373–397. 7. He, Xing-Gang; Lau, Ka-Sing; Rao, Hui On the self-affine sets and the scaling functions. Wavelet analysis (Hong Kong, 2001), 179–195, Ser. Anal., 1, World Sci. Publ., River Edge, NJ, 2002. 6. He, Xinggang The generalization of Opial and Hua's inequality. J. Central China Normal Univ. Natur. Sci. 30 (1996), no. 2, 133–134. 5. He, Xing Gang Some inequalities for the traces of matrices. (Chinese) J. Central China Normal Univ. Natur. Sci. 29 (1995), no. 1, 8–11. 4. He, Xing Gang A short proof of a generalization on Opial's inequality. J. Math. Anal. Appl. 182 (1994), no. 1, 299–300. 3. He, Xing Gang Change of variables in integrals over domains in space. (Chinese) J. Central China Normal Univ. Natur. Sci. 27 (1993), no. 2, 150–151. 2. He, Xing Gang Uniform domains and quasiconformal mappings. (Chinese) Chinese Ann. Math. Ser. A13 (1992), suppl., 66–69. 1. He, Xing Gang Integrable quasiconformal homeomorphisms. (Chinese) J. Central China Normal Univ. Natur. Sci. 26 (1992), no. 2, 138–143.
研究项目 Research Projects
1、国家自然科学基金面上项目,11271148、测度空间上的谱和小波、2013/01-2016/12、68万元、主持。
2、国家自然科学基金面上项目,10871180、加细分布、样条函数及相关的问题研究、2009/01-2011/12、25万元、参与。
3、国家自然科学基金面上项目,10771082、分形上平方可积函数空间指数型基的研究、2008/01-2010/12、23万元、主持。
附件 Attach

上一篇:方文波

下一篇:侯宣继